I got my prescription this month for Zatean-Pn DHA and there is brown spots all over the pill is there something wrong with the pill? I am 16 weeks and I am nervous to take the pills and the pharamcy is very rude when I ask them about it and they say that they were not like that when they filled them. But I checked the bottle as soon as I picked up the script and they had the spots. Please help I am scared to take them!!!
- 10 Feb 2011 by nini920
- 28 August 2011
- multivitamin, prenatal, vitamin/mineral supplementation during pregnancy/lactation, nervous, prescription
hi nini920. I am a 1st time mom.8 months pregnant taking the zatean pn dha pills. mine are oval and green. i never had a problem until last week. mine were also brown spotted, and had that brown liquid all over the entire bottle as well as the cotton inside. the fish smell was unbearable.i wasn't about to trust it since the other bottles were fine since july. i'm having my Dr. write out another prescription today and throwing the defective ones out. i notified my insurance company and that's what they told me to do. the pharmacy couldnt really help because mine are only shipped to them from my insurance company.the pharmacy said that the pills leaked. but there is no recall on any website.which is how i came across your story. the pills are probably just delicate and the shippers are not. so, get another prescription. If they give u a prob,go to another pharmacy. And if that doesent work, have your Dr. change the prescription. good luck.
- Multivitamin, Prenatal Information for Consumers
- Multivitamin, Prenatal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multivitamin, Prenatal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 1 answer
Posted 12 Apr 2010 • 1 answer
Posted 8 Oct 2012 • 1 answer
Posted 9 Oct 2013 • 1 answer
Prenatabs FA - My Opthomologist wants me to start taking ICaps due to possible Macular Degeneration?
Posted 16 Jul 2016 • 1 answer